Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Anne
Unregistered

Sustiva
      #221 - 03/29/00 01:11 PM

Help!!! I've been on sustiva for six weeks and vivid dreams are still preventing me from getting a good night's sleep. I've tried 50 mgs of trazedone at bedtime, which worked but left me feeling very zonked out the next day (25 mgs didnt do the trick). I've also tried 20 mgs of buspar but that wasn't any help at all. Any suggestions????




Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Sustiva new
      #9162 - 09/03/00 11:28 PM

i just recently had this same conversation with my doctors. they told me of a patient who worked nights so, on his own, he started taking them when he got up in the morning, with no problems.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: Sustiva new
      #14542 - 01/07/01 11:36 AM

Hang in there.....

An 18 mo on Sustiva now. Was having the "dreams", then persistent grogginess / cognetive difficulty thereafter. Switched to 1 capsule 3X / day (7AM 7PM & Bedtime for me) which seemed to help on all counts.

Docs push the 1X dosing 'cause the drug company pushes that as a benefit to Sustiva over other meds. It's a good idea at the beginning while adjusting to the side effects, but...don't be afraid to try spreading them out, too.

Good luck!



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4804

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3